Rocky Mountain Journal of Mathematics

Noninvertibility of Invariant Differential Operators on Lie Groups of Polynomial Growth

Peter Ohring

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 289-292.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072811

Digital Object Identifier
doi:10.1216/rmjm/1181072811

Mathematical Reviews number (MathSciNet)
MR1159959

Zentralblatt MATH identifier
0762.22006

Subjects
Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 58G35

Citation

Ohring, Peter. Noninvertibility of Invariant Differential Operators on Lie Groups of Polynomial Growth. Rocky Mountain J. Math. 22 (1992), no. 1, 289--292. doi:10.1216/rmjm/1181072811. https://projecteuclid.org/euclid.rmjm/1181072811


Export citation

References

  • J.W. Jenkins, A characterization of growth in locally compact groups, Bull. Amer. Math. Soc. 79 (1973), 103-106.
  • P. Levy Bruhl, Remarques sur le resolubilite d'equations differentielles, a propos de resultats de R.L. Lipsmon, Comm. Partial Differential Equations 13 (6), (1988), 769-773.
  • P. Ohring, Solvability of invariant differential operators on metabelian groups, Pacific J. Math. 142 (1), (1990), 135-158.